| Model Number |
PXYAT0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; it was discarded.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that an intraocular lens (iol) was scratched.The scratch was identified during the implantation procedure, prompting removal of the iol during the initial surgery.There was no harm to the patient.The preloaded lens was contaminated and therefore, it was discarded.